# SDR MASA2017112112781

- Difficulty date: November 21, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N85323
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000469
- Aircraft time: 6,687 hours, 3,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EXIT SIGN INOPERATIVE.
